Show simple item record

dc.creatorAlm, Daviden
dc.date.accessioned2016-01-08T22:48:33Zen
dc.date.available2016-01-08T22:48:33Zen
dc.date.created2000-06en
dc.date.issued2000-06en
dc.identifier.bibliographicCitationSocial Theory and Practice 2000 Summer; 26(2): 251-277en
dc.identifier.urihttp://worldcatlibraries.org/registry/gateway?version=1.0&url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&atitle=On+the+Reasonableness+of+Moral+Judgments&title=Social+Theory+and+Practice+&volume=26&issue=2&spage=251-277&date=2000-06&au=Alm,+Daviden
dc.identifier.urihttp://hdl.handle.net/10822/935967en
dc.formatArticleen
dc.languageenen
dc.sourceeweb:218701en
dc.subject.classificationPhilosophical Ethicsen
dc.titleOn the Reasonableness of Moral Judgmentsen
dc.provenanceCitation prepared by the Library and Information Services group of the Kennedy Institute of Ethics, Georgetown University for the ETHXWeb database.en
dc.provenanceCitation migrated from OpenText LiveLink Discovery Server database named EWEB hosted by the Bioethics Research Library to the DSpace collection EthxWeb hosted by DigitalGeorgetown.en


This item appears in the following Collection(s)

Show simple item record


Georgetown University Seal
©2009—2019 Bioethics Research Library
Box 571212 Washington DC 20057-1212
202.687.3885